# SDR AALA20120929006

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 68,419 hours, 24,554 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

JFK -  INFLIGHT BOS-MIA.  CREW REPORTED SEAT ROW 12DEF CAME OUT OF THE TRACK DURING TAKEOFF.   EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED COMPLETE INSPECTION OF SEATS ONBOARD AND FOUND NUMEROUS SEATS NOT LOCKED DOWN PROPERLY.  SECURED AND TIGHTENED ALL AFFECTED SEATS.  SYSTEM GROUND CHECK NORMAL OPERATION.
